Products :

Product/Composition Strength View
Paracetamol, Phenylephrine, Caffeine and Diphenhydramine Tablets 500mg + 5mg + 30mg + 25mg View
Flusel Cold Tablets 500mg + 5mg + 30mg + 25mg View
Paracetamol, Phenylephrine, levocetirizine and Caffeine Tablets 325mg + 10mg + 5mg + 30mg View
Paracetamol, Diclofenac Potassium and Caffeine Tablets 50mg + 325mg + 30mg View
Paracetamol and Caffeine Tablets 500mg + 25mg, 650mg + 50mg View